# SDR SIMA20160203002

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 29,455 hours, 24,796 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 03129110
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, FIRST OFFICER COULD NOT HEAR ANYTHING THRU HIS HEADSET.  CAPTAIN COULD HEAR HIM TALK, BUT FIRST OFFICER WOULD INTERMITTENTLY LOSE ALL AUDIO.  HE SAID IT WAS CONSISTENTLY FADING OUT.  TRIED ALL 3 DIFFERENT HEADSETS.  R & R FIRST OFFICERS DIGITAL AUDIO PANEL.  OPERATIONAL TEST IS GOOD IAW AMM 23-51-01.
